# SDR CALA2025041503858

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 109,403 hours, 23,230 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31393109
- Part serial: 1250
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 723,695 hours, 704,958 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS L/P CREATED FOR SDR REPORTING OF SLIDE DEPLOYMENT. SEE BAM NON-ROUTINE 002587892. FOR SLIDE REPLACEMENT AND OPERATION CHECK. LEFT O/W EXIT SLIDE DEPLOYED WHEN CB C5 ON P6-1 WAS CLOSED. MX FOUND THE AUTO FIRE SWITCH FOR THE LEFT FORWARD EXIT HATCH NOT ADJUSTED CORRECTLY. WHEN POWER WAS APPLIED TO THE SYSTEM THE SLIDE DEPLOYED. SEE BAM NON-ROUTINE 002587892. FOR SLIDE REPLACEMENT AND OPERATION CHECK.
